# SDR SWAA2021081912094

- Difficulty date: January 23, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 50,039 hours, 26,228 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Broken
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD KEEL BEAM PANEL 192E FWD INBD AND OUTBD ATTACH BRACKETS BROKEN. / REMOVED AND REPLACED LOWER FWD KEEL BEAM PANEL 192E FWD INBD AND OUTBD ATTACH BRACKETS PER SRM 51-40-02.
